# SDR ABXA2018062011066

- Difficulty date: June 11, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 77,622 hours, 36,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 140T012039
- Condition: Corroded
- Location: Bs 786
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE KEEL BEAM ANGLE AT BS 786, LBL 9 - RBL 9.  THE ANGLE WAS REPLACED. THE AIRPLANE WAS GROUNDED.
